# SDR SWIA2021070959351

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON RH FLOOR SILL FS280-FS319 FWD AND AFT SIDE     (C-CHECK RO 7/7/2021)    CORROSION ON RH FLOOR SILL FS280-FS319 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED R/H FLOOR SILL FROM FS280 TO FS319 REF: CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-13-001-001-A01, DWG: SH690-32170 REV: AD. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
